# SDR DL72S001223

- Difficulty date: June 28, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- Aircraft time: 72,831 hours, 56,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 CHECK,  FUSELAGE SKIN CRACKED LOWER INBD CORNER OF L-4 WINDOW CUTOUT.                                     REPAIRED PER SRM 53-30-3.
